# SDR SWIA201335771

- Difficulty date: December 20, 2013
- Submitted: January 2, 2014
- Operation: Air carrier
- Aircraft: N291SW
- Make and model: Emb EMB-120
- Aircraft serial: 120318
- Aircraft time: 35,132 hours, 48,632 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Condition: False Indication
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

RECEIVED IDLE 1 UNLOCK & IDLE 2 UNLOCK CAUTIONS.  FLT 5353 CHECKED WIRING FROM LT & RT WEIGHT ON WHEELS SWITCHES & BOTH FLIGHT IDLE STOP SOLENOIDS & THE MICRO SWITCHES TO THE WING ROOTS WITH NO DEFECTS NOTED.  REPLACED RELAYS K0537 & K0541 FOR TROUBLESHOOTING.  CHECKED GOOD IAW AMM.
